# SDR SWAA2025052072432

- Difficulty date: May 18, 2025
- Submitted: May 20, 2025
- Operation: Air carrier
- Aircraft: N8850Q
- Make and model: Boeing 737-8
- Aircraft serial: 67498
- Aircraft time: 7,345 hours, 4,071 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLASH LIGHT AFT L/H OUTBOARD F.A JUMP SEAT WILL NOT TEST<[01] REPLACED AFT L/H OUTBOARD F.A JUMP SEAT EMERGENCY FLASH LIGHT BATT NO HELP ; OK TO CONTINUE PER MEL 25-64-02A SP-1B AUTH # 252871;[02] R&R?D AFT L/H OUTBD F/A EMERGENCY FLASHLIGHT BASE ASSY IAW AMM 25-64-00.
